# SDR 2006UALA01557

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 52,568 hours, 28,245 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 5878358807
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEL LIGHTS ARE INOP FROM ROW 3 FWD TO AND INCLUDING EEL STRIP IN FRONT OF FWD GALLEY CART STOWAGE COMPARTMENT.  REPLACED EEL CABLE, PART 5878-3 AND LIGHT ASSY 5880-7.  CHECKS OK.
